# SDR DALA2022112907623

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,092 hours, 11,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R WAS VERY DIFFICULT TO DISARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. CHECK DOOR ARMING/DISARMING SATIS. (9837055)
